# SDR RRXA99127

- Difficulty date: February 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N795FT
- Make and model: Doug DC-8-73F
- Aircraft serial: 46103
- System (JASC): 2760 · Drag Control System
- Part: Connector
- Condition: Dirty
- Location: Spoiler Syst
- Stage of operation: DE
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON DESCENT, SPOILER PRESS FAILED TO INCREASE WHEN SWITCH WAS PLACED IN OVERRIDE.  AC LOADMETER INDICATED PUMP WAS OPERATING.  CYCLED C/B FOR PRESS IND AND PUMP CTRL, NO HELP.  CURRENT LIMITERS CHECKS GOOD.  ACCOMPLISHED QRH ABNORMAL SPOILER PROCEDURE.  CHECKED RESERVOIR FLUID LEVEL IN SPOILER RESERVOIR.  CLEANED CANNON PLUG ON SPOILER PRESSURE XMITTER, OPS CK SPOILER SYS AFTER CURRENT LIMITERS WERE CHANGED WITH EXT PWR.  PERFORMED GROUND RUN TO CK SPOILER SYS WITH ENG DRIVEN PUMPS SYS, OPERATORS NORMAL AND NO DEFECTS NOTED.
